# SDR UHLA2010120400294

- Difficulty date: December 4, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,201 hours, 10,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK IN LT TRAILING EDGE WING SKIN APPROX 45MM O/B OF RIB 10 AND 14MM LONG.  REPAIRED TRAILING EDGE WING IAW ETD 2010-170/11370.
